Translator Disclaimer
March 2019 Paracontrolled quasilinear SPDEs
Marco Furlan, Massimiliano Gubinelli
Ann. Probab. 47(2): 1096-1135 (March 2019). DOI: 10.1214/18-AOP1280

Abstract

We introduce a nonlinear paracontrolled calculus and use it to renormalise a class of singular SPDEs including certain quasilinear variants of the periodic two-dimensional parabolic Anderson model.

Citation

Download Citation

Marco Furlan. Massimiliano Gubinelli. "Paracontrolled quasilinear SPDEs." Ann. Probab. 47 (2) 1096 - 1135, March 2019. https://doi.org/10.1214/18-AOP1280

Information

Received: 1 November 2016; Revised: 1 April 2018; Published: March 2019
First available in Project Euclid: 26 February 2019

zbMATH: 07053565
MathSciNet: MR3916943
Digital Object Identifier: 10.1214/18-AOP1280

Subjects:
Primary: 35S50, 60H15

Rights: Copyright © 2019 Institute of Mathematical Statistics

JOURNAL ARTICLE
40 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 2 • March 2019
Back to Top